MathSciNet Relay Station
MathSciNet bibliographic data
MR2335068 (2008h:60267) 60H30 (60G44 60H10 91B28)
Elliott, Robert J.; Siu, Tak Kuen; Chan, Leunglung; Lau, John W. Pricing options under a generalized Markov-modulated jump-diffusion model. Stoch. Anal. Appl. 25 (2007), no. 4, 821–843.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement